# SDR SWIA2016120642891

- Difficulty date: November 15, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 35,533 hours, 29,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP CENTER FLAP VANE CAP HAD OUT OF LIMITS CORROSION.  REMOVED AND REPLACED THE FLAP VANE CAP IAW SRM.
